# SDR UPS01234829

- Difficulty date: February 1, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, ON TAKEOFF EMERGENCY UNIT LIGHT ABOVE COCKPIT DOOR CAME ON.  LIGHT WAS LOOSE AND WILL NOT STAY IN SOCKET.  RE-INSTALLED ASSEMBLY, OPS CHECK NORMAL.
